Hello Connie..i saw your answer to me in the forum..but just now...sorry...i have been kind of 'foggy' in the brain...hahaha... ..i wanted to say that i am no Hero by a long shot..but i do appreciate your kind words..
I had horrible times after the first 2 chemos..i was still getting the Neulasta shot and that was giving me so many cramps (on a scale of 1-10 i was probably a 20!! ) i had mouthsores too..(did you ever try the Baking Soda rinse for those?? they kind of worked for mer)..i had no appetite whatsoever..couldn't drink anything..no matter what i tried...was crying all the time...and feeling soooo sorry for myself..and other things were going on i don't want to write about..you know wayyyyy too much info...lol....
...... i was so ready to quit Chemo all together..but the Oncologist decided on his own to take me OFF the Neulasta shots.. and low and behold...after the 3rd Chemo..no cramps...and i am now on a 3week schedule instead of every 2 weeks with the chemo..i know it is way better on my body... so you see..i am NO hero i was and still am a wimp when it comes to pain...etc..etc... By the way..i added you as a friend..and i hope that is ok?? Hope to see you soon on the forum...i don't stop by every day..but i try to at least every couple or so days..... Wishing you a day ~Taty 1979 days ago